I am 35 and I had a csection a little over 2 years, my scar is horrible, thick and red, I also had mild acne all my life which was controlled when I was on birth control pills but I don't use the anymore bacause the we're causing dark spots in my face, I have tried everything for acne and I want to start accutane in a very low dose, but I need to know if my scar will get worse.
I Have a Hypertrophic Scar from a C Section 2 Years Ago, Can Isotretinoin Worsen the Scar?
Doctor Answers (1)
Accutane and scars
Accutane wont affect the appearance of the scar. However if you undergo a surgical or ablative Laser correction of the scar, Accutane will delay the wound healing process. This statement is not valid for nonablative Laser treatments and they can be an excellent option!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.